×

An extension of the theory of completely decomposable torsion-free Abelian groups. (English) Zbl 0524.20028


MSC:

20K15 Torsion-free groups, finite rank
20K20 Torsion-free groups, infinite rank
20K25 Direct sums, direct products, etc. for abelian groups
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] David M. Arnold, Pure subgroups of finite rank completely decomposable groups, Abelian group theory (Oberwolfach, 1981) Lecture Notes in Math., vol. 874, Springer, Berlin-New York, 1981, pp. 1 – 31. · Zbl 0466.20030
[2] D. Arnold, R. Hunter, and F. Richman, Global Azumaya theorems in additive categories, J. Pure Appl. Algebra 16 (1980), no. 3, 223 – 242. · Zbl 0443.18014 · doi:10.1016/0022-4049(80)90026-2
[3] M. C. R. Butler, A class of torsion-free abelian groups of finite rank, Proc. London Math. Soc. (3) 15 (1965), 680 – 698. · Zbl 0131.02501 · doi:10.1112/plms/s3-15.1.680
[4] László Fuchs, Infinite abelian groups. Vol. II, Academic Press, New York-London, 1973. Pure and Applied Mathematics. Vol. 36-II. · Zbl 0257.20035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.